# SDR SWAA2019060433244

- Difficulty date: May 7, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 27,419 hours, 16,502 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT BS. 663. / REPAIRED ANGLE PER ER & EA.
